Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 12, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 25, 2017, 4:25 AM EST. It took effect at Feb 26, 2017, 1:00 AM EST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2017, 4:25 AM EST (09:25 UTC)
- In effect from
- Feb 26, 2017, 1:00 AM EST
- Expired
- Feb 27, 2017, 4:00 AM EST
- In force
- 27 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
003 WHUS72 KMLB 250925 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 425 AM EST SAT FEB 25 2017 AMZ550-570-261500- /O.NEW.KMLB.SC.Y.0012.170226T0600Z-170226T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 425 AM EST SAT FEB 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST SUNDAY. * WINDS...NORTH WINDS WILL INCREASE TO 20 KNOTS TONIGHT INTO SUNDAY MORNING. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-572-261500- /O.NEW.KMLB.SC.Y.0012.170226T0900Z-170226T1500Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 425 AM EST SAT FEB 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 10 AM EST SUNDAY. * WINDS...NORTH WINDS WILL INCREASE TO 20 KNOTS TONIGHT INTO SUNDAY MORNING. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-261800- /O.NEW.KMLB.SC.Y.0012.170226T1200Z-170227T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 425 AM EST SAT FEB 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 4 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM SUNDAY TO 4 AM EST MONDAY. * WINDS...NORTH WINDS WILL INCREASE TO 20 KNOTS SUNDAY AND BECOME NORTHEAST INTO SUNDAY AFTERNOON. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
4 follow-up statements
985 WHUS72 KMLB 260906 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 406 AM EST SUN FEB 26 2017 AMZ550-261600- /O.EXT.KMLB.SC.Y.0012.000000T0000Z-170226T1600Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 406 AM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS...NORTH WINDS WILL INCREASE TO NEAR 20 KNOTS THIS MORNING AND THEN DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-261600- /O.EXT.KMLB.SC.Y.0012.000000T0000Z-170226T1600Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 406 AM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS...NORTH WINDS WILL INCREASE TO 20 KNOTS EARLY THIS MORNING AND THEN DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-270300- /O.EXT.KMLB.SC.Y.0012.000000T0000Z-170227T0300Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 406 AM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH WINDS WILL INCREASE TO 20 KNOTS AND BECOME NORTHEAST BY THIS EVENING. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-262100- /O.EXT.KMLB.SC.Y.0012.000000T0000Z-170226T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 406 AM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTH WINDS WILL INCREASE TO 20 KNOTS TODAY AND THEN BECOME NORTHEAST INTO LATE AFTERNOON. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-270300- /O.CON.KMLB.SC.Y.0012.170226T1200Z-170227T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 406 AM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST MONDAY... * WINDS...NORTH WINDS WILL INCREASE TO 20 KNOTS SUNDAY AND BECOME NORTHEAST INTO LATE SUNDAY AFTERNOON. WINDS WILL VEER FROM THE NORTHEAST TO EAST TONIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
859 WHUS72 KMLB 261552 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1052 AM EST SUN FEB 26 2017 AMZ550-552-261700- /O.CAN.KMLB.SC.Y.0012.000000T0000Z-170226T1600Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 1052 AM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. OPERATORS OF SMALL CRAFT ARE STILL URGED TO EXERCISE CAUTION, ESPECIALLY IF VENTURING WELL OFFSHORE. $$ AMZ555-261700- /O.CAN.KMLB.SC.Y.0012.000000T0000Z-170227T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1052 AM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. OPERATORS OF SMALL CRAFT ARE STILL URGED TO EXERCISE CAUTION, ESPECIALLY IF VENTURING WELL OFFSHORE. $$ AMZ575-262100- /O.CON.KMLB.SC.Y.0012.000000T0000Z-170227T0900Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1052 AM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...NORTHEAST WINDS WILL INCREASE TO 20 KNOTS TODAY, AND GRADUALLY VEER FROM TO THE EAST TONIGHT. * WAVES/SEAS...BUILDING TO AROUND 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-262100- /O.CON.KMLB.SC.Y.0012.000000T0000Z-170227T0300Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 1052 AM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHEAST WINDS OF 20 KNOTS THROUGH THIS EVENING. * WAVES/SEAS...BUILDING TO 6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-262100- /O.CON.KMLB.SC.Y.0012.000000T0000Z-170226T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 1052 AM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...NORTHEAST WINDS OF 20 KNOTS TODAY. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
420 WHUS72 KMLB 262113 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 413 PM EST SUN FEB 26 2017 AMZ570-262215- /O.EXP.KMLB.SC.Y.0012.000000T0000Z-170226T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 413 PM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT SHOULD EXERCISE CAUTION. $$ AMZ575-270300- /O.CON.KMLB.SC.Y.0012.000000T0000Z-170227T0900Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 413 PM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS WILL GRADUALLY VEER FROM THE EAST TONIGHT. * WAVES/SEAS...AROUND 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-270300- /O.CON.KMLB.SC.Y.0012.000000T0000Z-170227T0300Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 413 PM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS THROUGH THIS EVENING. * WAVES/SEAS...6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
721 WHUS72 KMLB 270320 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1020 PM EST SUN FEB 26 2017 AMZ572-270430- /O.EXP.KMLB.SC.Y.0012.000000T0000Z-170227T0300Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 1020 PM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT SHOULD EXERCISE CAUTION. $$ AMZ575-270900- /O.CON.KMLB.SC.Y.0012.000000T0000Z-170227T0900Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1020 PM EST SUN FEB 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS WILL GRADUALLY VEER FROM THE EAST TONIGHT. * WAVES/SEAS...6 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 4:08 AM EST, 17 minutes earlier.
Area forecast discussion, Feb 25, 4:08 AM EST, 17 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
408 AM EST Sat Feb 25 2017
.DISCUSSION...
Currently...Fog and stratus is increasing in coverage early this
morning with some locations dropping to a quarter to half mile in fog
through 3 am. Expecting further visibility reductions as fog becomes
thicker across much of east central Florida between 4 am and 8 am
this morning. Will continue to monitor extent of low vsby reductions
through the early morning hours. The fog and stratus will linger
through 9 to 10 am and then begin to break up with daytime mixing
and westerly flow ahead of a cold front.
Today...Surface low pressure east of the state will move northeast
ahead of a mainly dry cold front that will move through the
panhandle this morning and east central Florida from early evening
to around midnight. Lack of moisture in the 850-500 mb layer should
keep precip chances at bay until the front moves over the Atlantic
later tonight with some isolated showers offshore expected. After
areas of morning fog and stratus expect skies to become mostly clear
initially then partly cloudy into the afternoon. High temperatures
will reach the lower to mid 80s, with near record levels at Vero
Beach and possibly Melbourne. Moderate swells will contribute to a
high risk of rip currents at east central Florida beaches.
Tonight...A mostly dry front will switch winds to the NW-N overnight
and allow lows to drop into the lower to mid 50s north to the mid
60s across Martin county. Any shower activity should remain offshore
from the Treasure coast later tonight.
Sunday...Front drops south of CWA by daybreak, followed by rapid
veering of winds from N during the morning to NE by mid day to
E/SE overnight. Relatively dry/cool airmass therefore will be very
shortlived. Max temps ranging from upper 60s along the Volusia
coast due to onshore flow across cooler shelf waters to mid 70s
most areas to near 80 SE coast. Isolated showers should remain
over the southern waters during the day, with a few working
onshore SE coast overnight as winds strengthen and become more SE.
Monday-Wednesday...WSW mid/upper flow pattern between NW Caribbean
anticyclone and mid-latitude troughiness which will deepen and
spread from the NW states to the Great Lakes. Sprawling surface
high offshore the mid-Atlantic states Monday will slowly shift
eastward with the ridge axis dropping southward to central FL by
mid week. Rather tight pressure gradient will result in breezy SE
flow along the coast Monday, with lighter winds becoming more SSE
Tuesday/Wednesday. The Southerly wind component will occasionally
tap areas of higher upstream moisture, bringing a small shower
chance to primarily the coastal counties. Temps will quickly
rebound reaching the lower-mid 80s Monday and mid areas most areas
Tuesday/Wednesday. Mins Monday will range from the mid 50s NW
interior to near 70 along the SE coast, rising to generally 65-70
area-wide Tuesday and Wednesday mornings.
Thursday-Friday...Southern extent of broad mid-level trough
approaches Thursday, with axis crossing area early Friday.
Advection of deep moisture in advance of associated surface front
rather limited, ECMWF moreso than GFS. However, pre-front
instability should be enough for scattered showers and isolated
lightning storms Thursday, with isolated showers lingering into
Thursday night and across southernmost CWA Friday. Timing of FROPA
rather uncertain at this time, but should drop toward/south of
Lake Okeechobee Thursday night or Friday. Min temps expected to
drop into the 50s by early Friday (except low/mid 60s along the
coast south of the Cape, with max temps genearlly in the 70s
Friday.
&&
.AVIATION...
LIFR fog/stratus conds expected at most terminals across east
central FL early this morning from KFPR northward. Conds will
improve aft 15z with scattered cumulus this afternoon. The front
will move through the area tonight but low CIGs or VSBYs are not
expected.
&&
.MARINE...
Today...Winds will become westerly to around 10 knots today with
lingering east swells. SCEC headlines in effect for the offshore
waters.
Tonight...A front will move south across the waters tonight and
usher in northerly winds to around 20 knots behind it. Will step a
Small Craft Advisory down the waters after midnight with seas
building to 7-8 ft in the northern gulf stream waters late.
Sunday...NE/E flow weakens across north/central waters, but
remains 15-20 kt across southern waters into the overnight. Seas
begin to subside over north/central waters, but remain hazardous
across the south.
Monday-Wednesday...E/SE gradient flow increases again to near 20
kt Monday as high pressure builds to the NE. Seas 3-4 ft nearshore
and 5-6 ft offshore, subsiding overnight. Flow becomes SE/S AOB 10
kt Tuesday as ridge axis drops southward, then increases 10-15 kt
Wednesday. Seas slow to subside, reaching 3-4 ft by Wednesday.
Isolated to scattered showers through the period.
&&
.CLIMATE...
Record highs for Feb 25th:
Site Record High/Year
Daytona Beach 86 2001
Orlando Intl 90 1962
Melbourne 87 2013
Vero Beach 86 2013
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 82 52 69 59 / 10 0 0 0
MCO 84 55 75 59 / 10 0 0 0
MLB 84 61 75 65 / 0 0 0 10
VRB 84 62 76 66 / 0 10 0 10
LEE 82 52 74 56 / 10 0 0 0
SFB 83 54 74 59 / 10 0 0 0
ORL 82 55 74 59 / 10 0 0 0
FPR 84 62 76 66 / 0 10 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 1 AM to 10 AM EST Sunday for Flagler
Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
to Volusia-Brevard County Line 20-60 nm.
Small Craft Advisory from 4 AM to 10 AM EST Sunday for Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm.
Small Craft Advisory from 7 AM Sunday to 4 AM EST Monday for
Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
Jupiter Inlet 20-60 nm.
&&
SHORT TERM/AVIATION...Volkmer
LONG TERM....SprattHazardous weather outlook, Feb 24, 8:33 PM EST, 7 hours 52 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Melbourne FL 833 PM EST Fri Feb 24 2017 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-251000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 833 PM EST Fri Feb 24 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .DENSE FOG/SMOKE IMPACT... Clear skies and light winds should lead to areas of dense fog developing late tonight, especially over northern and interior sections. The fog will reduce visibilities less than one half mile in some areas. Motorists who plan to be on the roadways late tonight and early Saturday should prepare for the possibility of encountering dense fog. .WIND AND SEA IMPACT... Although wind speeds are diminishing, seas will be slower to subside. Small craft should exercise caution for seas 6 to 7 feet beyond 20 miles offshore. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Moderate swells will continue Saturday, and even though winds will be favorable for boating, transiting inlets during the outgoing tide on Saturday could be hazardous for small vessels. Northerly winds will increase again behind a cold front Saturday night and result in poor to hazardous boating conditions into Sunday. Beach conditions will also be poor to hazardous into early next week due to rough surf or dangerous rip currents. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Kelly
In the hours before
Special weather statement, Feb 25, 2:45 AM EST, 1 hour 40 minutes before
FLZ041-044>047-053-054-058-059-064-141-144-147-251100- Special Weather Statement National Weather Service Melbourne FL 245 AM EST SAT FEB 25 2017 ...Widespread fog developing...becoming dense in many areas... Fog will become widespread across east central Florida during the early morning hours. Areas of dense fog are likely...especially north and west of Martin County. Visibilities will drop below one quarter mile at times. Motorists should prepare to encounter rapidly changing visibilities due to fog through early Saturday. && Additional details...including graphics are available online at: http://www.weather.gov/mlb/blog Spratt
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 4:17 AM EST | Rip Current Statement | MLB | Volusia | 15 hr |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.